Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Locally equational completeness of rings and semigroups
HTML articles powered by AMS MathViewer

by M. R. Chiaro PDF
Proc. Amer. Math. Soc. 66 (1977), 189-193 Request permission

Abstract:

Hu has developed locally equational classes as a generalization of equational classes. It is shown here that the lattice of equational classes of rings is a proper sublattice of the lattice of locally equational classes of rings but the locally equationally complete rings are precisely the equationally complete rings. Using the equational and locally equational class operators the locally equationally complete classes of semigroups are shown to be those that are equationally complete.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08A20
  • Retrieve articles in all journals with MSC: 08A20
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 189-193
  • MSC: Primary 08A20
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0465981-6
  • MathSciNet review: 0465981